# SDR NOCA07109

- Difficulty date: December 19, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: Activated
- Location: Aileron Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINES START, AILERON LOCKOUT EICAS MSG WITH ASSOCIATED OVERHEAD LIGHT DISPLAYED.  GATE TURNBACK IN RMS.  TROUBLESHOT PER FIM 27-11-00 FIG 104.  SYSTEM IS OK.
